Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Chistyakov Vladimir Pavlovich
(recent publications)
| by years | scientific publications | by types |



   2016
1. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, Diskr. Mat., 28:4 (2016), 3–5  mathnet  crossref  mathscinet  elib
2. B. I. Selivanov, V. P. Chistyakov, “Limit theorems for the number of successes in random binary sequences with random embeddings”, Discrete Math. Appl., 26:6 (2016), 355–367  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2017
3. M. I. Tikhomirova, V. P. Chistyakov, “On the asymptotic normality of some sums of dependent random variables”, Discrete Math. Appl., 27:2 (2017), 123–129  mathnet  crossref  crossref  mathscinet  isi  elib

   2014
4. M. I. Tikhomirova, V. P. Chistyakov, “Asymptotic normality of numbers of non-occurring values of $m$-dependent random variables”, Discrete Math. Appl., 24:5 (2014), 305–317  mathnet  crossref  crossref  mathscinet  elib  elib  scopus
5. V. P. Chistyakov, Kurs teorii veroyatnostei, 8-e izd., LENAND, Moskva, 2014 , 304 pp.
6. V. A. Vatutin, G. I. Medvedev, Yu. I. Ivchenko, V. P. Chistyakov, Teoriya veroyatnostei i matematicheskaya statistika v zadachakh, Uchebnoe posobie, izd. 4-e ispr., LENAND, M., 2014 , 384 pp.
7. V. P. Chistyakov, “On the asymptotic normality of the number of empty cells in a scheme of group allocation of particles”, Discrete Math. Appl., 24:6 (2014), 319–325  mathnet  crossref  crossref  mathscinet  elib  elib  scopus
8. V. P. Chistyakov, “On the asymptotic normality in a scheme of allocation of non-equiprobable particle sets”, Mat. Vopr. Kriptogr., 5:4 (2014), 129–138  mathnet  crossref  elib

   2013
9. V. P. Chistyakov, “Waiting Time in a Scheme of Allocating Particles to Cells”, Proc. Steklov Inst. Math., 282 (2013), 73–79  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2011
10. V. P. Chistyakov, “Asymptotic normality of the number of values of $m$-dependent random variables which occur a given number of times”, Discrete Math. Appl., 21:1 (2011), 23–37  mathnet  crossref  crossref  mathscinet  elib  scopus
11. M. I. Tikhomirova, V. P. Chistyakov, “Asymptotic normality of the number of non-appeared values in random $m$-dependent sequences”, Mat. Vopr. Kriptogr., 2:1 (2011), 119–129  mathnet  crossref  elib

   2010
12. A. M. Zubkov, B. A. Sevastyanov, V. P. Chistyakov, Sbornik zadach po teorii veroyatnostei, 3-e izd., Lan, SPb, 2010 , 319 pp.
13. M. I. Tikhomirova, V. P. Chistyakov, “On properties of the likelihood function in the problem of estimation of the instants of changes of the success probability in nonhomogeneous Bernoulli trials”, Discrete Math. Appl., 20:2 (2010), 213–220  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 1)
14. M. I. Tikhomirova, V. P. Chistyakov, “The statistical test of the empty cells type”, Mat. Vopr. Kriptogr., 1:1 (2010), 101–108  mathnet  crossref  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018